Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 64, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 7, 2024, 5:59 PM EDT for Indian River County, Okeechobee County, Saint Lucie County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2024, 5:59 PM EDT (21:59 UTC)
- Expired
- Jun 7, 2024, 6:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Indian River County, FL, Okeechobee County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 71 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143
WUUS52 KMLB 072159
SVRMLB
FLC061-093-111-072230-
/O.NEW.KMLB.SV.W.0064.240607T2159Z-240607T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
559 PM EDT Fri Jun 7 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northwestern St. Lucie County in east central Florida...
East central Okeechobee County in east central Florida...
South central Indian River County in east central Florida...
* Until 630 PM EDT.
* At 558 PM EDT, a severe thunderstorm was located 13 miles southeast
of Fort Drum, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lakewood Park, Grovenor Estates, and Florida Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2732 8060 2745 8080 2773 8067 2754 8035
TIME...MOT...LOC 2158Z 210DEG 17KT 2745 8061
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Heil2 follow-up statements
322 WWUS52 KMLB 072216 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 616 PM EDT Fri Jun 7 2024 FLC061-093-111-072230- /O.CON.KMLB.SV.W.0064.000000T0000Z-240607T2230Z/ St. Lucie FL-Okeechobee FL-Indian River FL- 616 PM EDT Fri Jun 7 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTHWESTERN ST. LUCIE...EAST CENTRAL OKEECHOBEE AND SOUTH CENTRAL INDIAN RIVER COUNTIES... At 616 PM EDT, a severe thunderstorm was located 9 miles south of Pointe West, or 11 miles southwest of Vero Beach South, moving northeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Lakewood Park, Grovenor Estates, and Florida Ridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2736 8056 2751 8077 2773 8067 2754 8035 TIME...MOT...LOC 2216Z 218DEG 16KT 2750 8055 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Heil
568 WWUS52 KMLB 072227 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 627 PM EDT Fri Jun 7 2024 FLC061-093-111-072237- /O.EXP.KMLB.SV.W.0064.000000T0000Z-240607T2230Z/ St. Lucie FL-Okeechobee FL-Indian River FL- 627 PM EDT Fri Jun 7 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LUCIE...EAST CENTRAL OKEECHOBEE AND SOUTH CENTRAL INDIAN RIVER COUNTIES WILL EXPIRE AT 630 PM EDT... The storm which prompted the warning has weakened below severe limits. Therefore, the warning will be allowed to expire. However gusty winds are still possible with this thunderstorm. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Melbourne. LAT...LON 2736 8056 2751 8077 2773 8067 2754 8035 TIME...MOT...LOC 2227Z 210DEG 17KT 2753 8053 $$ Heil
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:30 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 7, 3:30 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 330 PM EDT Fri Jun 7 2024 ...New DISCUSSION, MARINE, FIRE WEATHER... .DISCUSSION... Issued at 327 PM EDT Fri Jun 7 2024 Key Messages: -Isolated to scattered lightning storms still forecast this afternoon, capable of gusty winds and locally heavy rainfall -Increasing temperatures this weekend with heat index values 102-108+ and a risk for heat exhaustion or heat stroke -Coverage of showers and storms increases next week, timing and rainfall amounts remain less certain This Afternoon-Tonight...As of the early afternoon, initiation of convection has held off across the local area with potent storms producing excessive lightning drifting over the Everglades. Isolated cells have popped up over Marion County and Lake George, with additional activity expected to develop along the sea breeze over the next few hours. Guidance has backed off a bit with overall coverage and intensity of storms this afternoon, but still the focus will reside just west of I-95 towards the coast, where storms producing frequent lightning strikes and gusty winds will be possible from 3-8 PM. The east coast sea breeze has begun its journey inland, with coastal sites now reporting temperatures below 90 degrees. While there is still opportunity for temperatures to rise again, it appears that the best chance for broken high temperature records resides across the interior. Heat index readings have risen above 100F this afternoon (which will only worsen heading into this weekend). With any convection ending around sunset, a few rain cooled areas may feel a bit of heat relief this evening, otherwise low temperatures fall to the mid 70s overnight. Saturday-Sunday...This weekend, a mid level ridge will drift across the Gulf of Mexico, settling in across the FL Peninsula as a surface boundary washes out over northern portions of the state. This will offer slightly lower rain chances north of Orlando, but keeping a 50- 60% chance for the Treasure Coast and Lake Okeechobee vicinity. Convection will be enhanced by the sea and lake breeze boundary interactions, with lightning strikes and gusty winds the main storm threats both Saturday and Sunday afternoons. The main concern this weekend will be the abnormally hot temperatures which will rise well above average values. Highs at the coast will reach 93-95 with interior sites climbing to 96-98, with records at all climate sites at risk. Heat index readings will reach above 106 degrees, upwards of 110-111 north of Lake Okeechobee. Heat Advisories will certainly be needed this weekend, with extreme Heat Risk conditions being introduced on Sunday to metro Orlando. Again, little to no heat relief will be offered overnight with lows in the mid to upper 70s and the potential for a few warm minimum records. Monday-Thursday...(modified) Monday remains hot with temperatures reaching the mid to upper 90s, heat index values spanning the 100s, and the Heat Risk extreme criteria expanding to more areas of east central FL. Rain chances do begin to increase early in the week as tropical moisture begins to lift northward as the mid level ridge begins to break down. 850mb-500mb SW winds increase Tuesday and Wednesday, supporting scattered to numerous showers and lightning storms through the day, perhaps lingering into the nighttime hours. Medium-range solutions still show a bit of spread through mid week, but diverge even more through the extended, as the GFS keeps highest rain totals through Friday closer to central FL while the ECMWF keeps most of the heaviest rain over the Gulf, leaving 1-2" for the local area. Regardless, have kept the 70-80% PoPs in the forecast for Tuesday and beyond, as beneficial rain is expected, its just a matter of where the highest totals will land. Daytime temperatures will largely depend on the presence (or absence) of rainfall and associated cloud cover. For now, the forecast leans toward the NBME and cooler side of guidance, with the ECMWF several degrees warmer. Expect highs in the upper 80s to low 90s through mid week. && .MARINE... Issued at 327 PM EDT Fri Jun 7 2024 Tonight-Weekend...Outside of lightning storms, boating conditions will remain favorable this weekend with seas of 2 feet and offshore winds becoming southeasterly near 10-15 knots with the sea breeze development each afternoon. Mariners should be cautious of offshore moving showers and thunderstorms during the evening hours, with locally higher seas, gusty winds and lightning strikes all possible. Monday-Tuesday...Generally favorable boating conditions prevail into early next week, although south to southwest winds increase above 15 knots briefly early on Tuesday. Much higher tropical moisture arrives on Tuesday, bringing rain chances of 70-80% from mid to late week. && .FIRE WEATHER... Issued at 327 PM EDT Fri Jun 7 2024 This Weekend...Sensitive fire weather conditions persist due to drought conditions and the potential for new fire starts due to lightning strikes. Minimum relative humidity values fall to the mid 30s to low 40s on Sunday, before moisture increases across the state next week. && .AVIATION... (18Z TAFs) Issued at 121 PM EDT Fri Jun 7 2024 VFR with quiet conditions through around 20Z, before a few storms get going near Orlando/Daytona and down the East Coast terminals through around 01Z. Activity appears to be less numerous compared to yesterday, but enough for TEMPOs. A few gusts to 35 KT possible beneath the strongest storms. Winds will become E at the coast, VRB or light W over the Greater Orlando terminals through early evening. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 94 75 96 / 30 20 10 20 MCO 75 97 77 97 / 20 50 20 40 MLB 74 94 75 94 / 30 30 20 40 VRB 73 94 74 95 / 30 30 20 40 LEE 76 97 77 98 / 10 30 10 30 SFB 75 98 75 99 / 20 30 10 30 ORL 76 97 77 98 / 20 40 10 40 FPR 72 94 73 94 / 30 40 20 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Schaper AVIATION...Heil
Hazardous weather outlook, Jun 7, 5:12 AM EDT, 12 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 512 AM EDT Fri Jun 7 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-080200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 512 AM EDT Fri Jun 7 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered showers and lightning storms are expected from mid to late afternoon through early evening, as a sea breeze collision occurs near and just west of Interstate 95. Gusty winds, locally heavy rainfall, and small hail are possible in the strongest storms. Activity will gradually dissipate as it pushes east and eventually offshore this evening. .EXCESSIVE HEAT IMPACT... Hotter than normal temperatures continue today with highs in the mid 90s and heat indices between 102 to 107 degrees. If spending time outdoors, it is recommended to remain well hydrated and to take breaks in the shade or in an air-conditioned space to avoid heat exhaustion. .RIP CURRENT IMPACT... A moderate risk for dangerous rip currents exists at area beaches today. Remember to swim near a lifeguard and never swim alone. .FIRE WEATHER IMPACT... Sensitive fire weather conditions persist today, as hot temperatures and ongoing drought conditions persist over much of the area. Any new or ongoing brush fires may spread behind the sea breezes as they move inland. Lightning strikes and gusty winds are possible from afternoon and evening storms, leading to additional fire weather concerns. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Decreased shower and storm chances will continue this weekend, increasing once again by the early to middle part of next week. Hot temperatures will continue into the weekend with near record highs in the mid to upper 90s and heat indices reaching at least 100 to 107 degrees. A moderate to major HeatRisk is outlooked for much of central Florida, with urban areas reaching an extreme risk on Sunday. This level of heat can affect anyone without adequate cooling and hydration. Sensitive to near critical fire weather conditions are forecast this weekend as hotter than normal temperatures and drought conditions persist. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Schaper
In the hours before
Special weather statement, Jun 7, 4:09 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
409 PM EDT Fri Jun 7 2024
FLZ164-264-072045-
Inland Martin FL-Coastal Martin FL-
409 PM EDT Fri Jun 7 2024
...A GUSTY OUTFLOW FROM STRONG THUNDERSTORMS WILL IMPACT MARTIN
COUNTY THROUGH 445 PM EDT...
At 408 PM EDT, Doppler radar was tracking the leading edge of gusty
winds emanating from strong thunderstorms along a line extending
from 8 miles northwest of Lion Country Safari Park to North County
Airport to Port Of Palm Beach. Movement was north at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jupiter, Stuart, Indiantown, Tequesta, and Jupiter Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
2696 8028 2696 8052 2713 8058 2717 8023
2713 8011 2703 8008
TIME...MOT...LOC 2008Z 174DEG 29KT 2677 8048 2684 8020 2676 8006
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HeilSpecial weather statement, Jun 7, 4:56 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Fri Jun 7 2024
FLZ058-072130-
Okeechobee FL-
456 PM EDT Fri Jun 7 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OKEECHOBEE COUNTY
THROUGH 530 PM EDT...
At 456 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brighton Seminole Reservation, or 11 miles west of Buckhead Ridge,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Treasure Island, Okeechobee, Basinger, Taylor Creek, and Okee Tantie
Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
2717 8088 2717 8091 2719 8091 2720 8094
2722 8095 2722 8097 2723 8099 2730 8100
2730 8103 2733 8105 2736 8103 2738 8107
2738 8110 2739 8112 2751 8099 2713 8068
TIME...MOT...LOC 2056Z 235DEG 17KT 2717 8107
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jun 7, 5:24 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
524 PM EDT Fri Jun 7 2024
FLZ058-259-264-072200-
Okeechobee FL-Inland St. Lucie FL-Inland Martin FL-
524 PM EDT Fri Jun 7 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND WESTERN MARTIN COUNTIES THROUGH 600 PM
EDT...
At 523 PM EDT, Doppler radar was tracking a strong thunderstorm 5
miles west of J And S Fish Camp, over Lake Okeechobee, moving east
at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Indiantown and Port Mayaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2711 8066 2721 8078 2728 8049 2696 8034
2696 8061
TIME...MOT...LOC 2123Z 252DEG 34KT 2706 8076
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jun 7, 5:38 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
538 PM EDT Fri Jun 7 2024
FLZ058-259-072215-
Okeechobee FL-Inland St. Lucie FL-
538 PM EDT Fri Jun 7 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN ST. LUCIE AND OKEECHOBEE
COUNTIES THROUGH 615 PM EDT...
At 537 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 10 miles southeast of Fort Drum, moving northeast at 10
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Treasure Island, Okeechobee, Basinger, Fort Drum, and Four Seasons
Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2717 8091 2719 8091 2720 8094 2722 8095
2724 8098 2726 8100 2730 8100 2730 8103
2733 8105 2735 8103 2738 8106 2756 8091
2760 8078 2756 8078 2756 8065 2727 8044
2719 8077 2721 8081 2717 8085 2716 8089
TIME...MOT...LOC 2137Z 216DEG 8KT 2740 8072
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
HeilSpecial weather statement, Jun 7, 5:49 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
549 PM EDT Fri Jun 7 2024
FLZ141-072215-
Coastal Volusia FL-
549 PM EDT Fri Jun 7 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN VOLUSIA COUNTY
THROUGH 615 PM EDT...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm over
South Daytona, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daytona Beach, Port Orange, Ormond Beach, New Smyrna Beach, and South
Daytona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2909 8090 2903 8100 2904 8101 2906 8101
2911 8103 2912 8105 2927 8111 2929 8111
2930 8110 2933 8102
TIME...MOT...LOC 2149Z 252DEG 8KT 2916 8103
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Jun 7, 5:50 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
550 PM EDT Fri Jun 7 2024
FLZ058-154-159-254-259-072215-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Coastal Indian River FL-
550 PM EDT Fri Jun 7 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. LUCIE...
NORTHEASTERN OKEECHOBEE AND SOUTHWESTERN INDIAN RIVER COUNTIES
THROUGH 615 PM EDT...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Fort Drum, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Pierce, Fort Drum, Indrio, Blue Cypress Lake, and Vero Beach
South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2727 8050 2753 8093 2780 8077 2752 8027
TIME...MOT...LOC 2149Z 210DEG 21KT 2749 8063
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HeilThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:56 PM EDT | Special Weather Statement | MLB | Orange | 34 min |
| Jun 7, 4:09 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| Jun 7, 4:29 PM EDT | Special Marine Warning | MLB | 61 min | |
| Jun 7, 4:56 PM EDT | Special Weather Statement | MLB | Okeechobee | 34 min |
| Jun 7, 5:07 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 38 min |
| Jun 7, 5:24 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| Jun 7, 5:38 PM EDT | Special Weather Statement | MLB | Okeechobee | 37 min |
| Jun 7, 5:49 PM EDT | Special Weather Statement | MLB | Volusia | 26 min |
| Jun 7, 5:50 PM EDT | Special Weather Statement | MLB | Saint Lucie | 25 min |
| Jun 7, 5:51 PM EDT | Special Marine Warning | MLB | 84 min | |
| Jun 7, 6:14 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.